MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY MAPPING CATHETER; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D160904
Medical Device Problem Codes Entrapment of Device (1212); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rupture (2208)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore, no product failure analysis can be conducted and device malfunction cannot be confirmed.Picture and video related to the event were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported that during a cardiac ablation mapping with octaray mapping catheter and the patient experienced an inability to remove the catheter, because it was stuck in the valve when trying to enter the right ventricle (rv) to map for ventricular tachycardia (vt).The catheter was released, but part of the valve was stuck on the catheter.It was reported that an octaray mapping catheter got stuck in the tricuspid valve when trying to enter rv to map a vt.The physician tried to progress the vizigo to release the catheter but it was not possible.Finally, the catheter was capable of being released, but part of the tricuspid valve was stuck in the catheter.The patient sustained consequence consisting of tricuspid valve insufficiency.No other medical intervention was noted.Multiple attempts have been made to gain clarification and additional information about this event with no response.Should any new information be obtained, it will be assessed and processed accordingly.
 
Additional Manufacturer Narrative
It was reported that during a cardiac ablation mapping with octaray mapping catheter and the patient experienced an inability to remove the catheter, because it was stuck in the valve when trying to enter the right ventricle (rv) to map for ventricular tachycardia (vt).The catheter was released, but part of the valve was stuck on the catheter.It was reported that an octaray mapping catheter got stuck in the tricuspid valve when trying to enter rv to map a vt.The physician tried to progress the vizigo to release the catheter but it was not possible.Finally, the catheter was capable of being released, but part of the tricuspid valve was stuck in the catheter.The patient sustained consequence consisting of tricuspid valve insufficiency.No other medical intervention was noted.Device investigation details: a video was received for evaluation following johnson & johnson medtech's procedures.According to the video provided by the customer, quick movement in the splines can be observed on the carto 3 system screen.Also, the splines could not be seen to be expanded; however, a stuck condition cannot be confirmed based on the video provided.Also, an additional photo provided shows a white material which could be biological material, as per the information provided by the customer a part of the tricuspid valve was stuck in the catheter.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the video received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.Note: h6.Investigation findings code of ¿appropriate term/code not available (c22)¿ used to represent the photo and video analysis results.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
OCTARAY MAPPING CATHETER
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22736631
Report Number2029046-2025-02604
Device Sequence Number9120811
Product Code MTD
UDI-Device Identifier10846835021233
UDI-Public(01)10846835021233(11)250426(17)260425(10)31640537L
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue NumberD160904
Device Lot Number31640537L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK_CARTO VIZIGO SHEATH.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown